Cortisone Injection Done

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

holmesla
Regular Member


Date Joined Jan 2007
Total Posts : 196
   Posted 5/18/2007 11:16 AM (GMT -7)   
I had my medical procedure yesterday and I think it went well. They sedated me, only I don't think my body took the sedation because I felt no different. I was supposed to have that "I don't care attitude" and basically get amnesia and forget the whole thing. But I never got that, except after lunch I did sleep the whole day.
 
The first shot (that and the IV) hurt of course. It felt like everyone described it to me. Liquid fire. They had me lay on my stomach with my chest propped up on three pillows and my head nested on this jelly-like pillow. My arms were strapped down so I could not move, and my was chin tucked so they could easily get in between my spine. They used the x-ray machine to make sure they got the needle in between the vertebrae, and not too deep into the spinal cord, so that was reassuring. Then they stuck me. Ouch!
 
Then they put the cortisone in and it was over. Wasn't too bad at all. I asked the nurse if I could go to work and she said no, but if I did, not to tell her. I felt no difference at all, and maybe it is because my body didn't take the sedation. Then I had to wait in a room for 20 minutes to make sure I was okay.
 
My blood pressure was rather low, so they were concerned, but it was low when I first got in there, and it probably had to do with the fact I wasn't able to eat anything before I went in, and my small size. Since I didn't feel ill, they weren't too worried and let me go home once my friend signed my release paper.
 
A few hours later I felt pain in my back, and I am assuming it is probably because they had to poke through my muscles so I just put ice on it and took some pain medication. Today I am okay, still achy but am just taking it easy. So far so good so I feel pretty positve about it! I have another one scheduled in June.
 
My head still hurts and it is still too early in the day to tell if my neck hurts, but I will certainly keep you posted!

Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 5/19/2007 8:08 PM (GMT -7)   
Hello holmesia,
 
I have never heard of this treatment for migraines. I am very interested to hear if this works for you long term.
 
Nicky
Co-moderator Migraine Forum
 
"In life you can never be too kind or too fair; everyone you meet is carrying a heavy load. When you go through your day expressing kindness and courtesy to all you meet, you leave behind a feeling of warmth and good cheer, and you help alleviate the burdens everyone is struggling with." -- Brian Tracy
 
 


holmesla
Regular Member


Date Joined Jan 2007
Total Posts : 196
   Posted 5/20/2007 2:39 PM (GMT -7)   
Well, they think my migraines are due to inflamed nerves. I was in a car accident and have had muscle spasms, neck pain, and migraines ever since. Physical therapy, chiropractic treatment, and medication hasn't helped, so maybe this will....

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 5/20/2007 9:52 PM (GMT -7)   
Man, I can relate in the liquid fire feeling, ouch, they this stuff called Diprovan, and it burns like Hell, litterally i would guess, but only for about 30 sec, and then I woke up, but it was not fun, and i remembered that part. THis was for a endoscopy. Also, maybe your IV infiltrated and that is why you didn't take to the stuff. It probably obsorbed through your skin and that is why you were tired later, I dunno. Next time, do tell your doc that it hasn't taken.
Hope it works for you,
Ang
DX-Migraines:Poly Cystic Ovarian Syndrome: IBS:Ulcers:Depression/Anxiety:Buldging Disc:Joint pain (I'm only 22!!)
 
Surgeries- two jaw surgeries, appendectomy, numerous lap. surgeries, ovarian cyst removals
 
Meds: ProzAC 40mg, Klonopin 1mg BID , Ambien 10mg
PRN- Imitrex INJ, Pherergan, Actiq 600mcg(fentanyl suckers) for migraine breakthrough pain
 
May God give you a reason to smile today, an extra reason to laugh, and bring joy to your soul.


holmesla
Regular Member


Date Joined Jan 2007
Total Posts : 196
   Posted 5/21/2007 8:57 AM (GMT -7)   
AngMichelle said...
Man, I can relate in the liquid fire feeling, ouch, they this stuff called Diprovan, and it burns like Hell, litterally i would guess, but only for about 30 sec, and then I woke up, but it was not fun, and i remembered that part. THis was for a endoscopy. Also, maybe your IV infiltrated and that is why you didn't take to the stuff. It probably obsorbed through your skin and that is why you were tired later, I dunno. Next time, do tell your doc that it hasn't taken.
Hope it works for you,
Ang

They had told me before that I would get the "I don't care" attitude. After awhile,I told them I still cared, but I guess they didn't realize I was being serious. I had meant that I felt no different, but I guess I should have been more clear. No big deal. The stuff was there to make me forget about the pain but I would still feel it. But I guess it does make sense what you said, because I was soooo tired!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, November 19, 2017 10:53 PM (GMT -7)
There are a total of 2,895,618 posts in 317,814 threads.
View Active Threads


Who's Online
This forum has 157425 registered members. Please welcome our newest member, bzymom.
285 Guest(s), 9 Registered Member(s) are currently online.  Details
Africa99, trainman456, Lapis_29, Pirouette, popocoy, Patiently1, worriedgirl, dorri, jackinthebox


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.